Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Itching after using a drug for fever - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :  
How can i help you?
User :   hello
User :   i had fever three days back...
Doctor :  
User :   i have consulted a local doctor,i took medicine for that...
Doctor :  
User :   now there is small red dots on my skin,which is itching...
Doctor :  
May I ask you few questions to know about you?
Doctor :   Please give your Age, Gender, Location, Occupation,
User :   sure
User :   24,female,India,tirupathi,student
Doctor :  
what was the medicine prescribed to you?
Doctor :  
Is there any rash/ itching/breathing difficulty?
User :   only itching...
Doctor :  
And what was the medicine you have taken?

Doctor :   Are you there?
Doctor :  
Are you there?
Doctor :  
I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor